# SDR HNAA9900018

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 85411800005
- Condition: Cracked
- Location: Nr 1 Eng Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST SHROUD HAS 1 INCH CRACK STA 223.4 AT 4 O'CLOCK POSITION, REAR I/B MOUNT BOLT OF FORWARD RADIATION SHIELD IS PULLED THROUGH, REAR O/B ANGLE BRACKET 1.5 INCH CRACK STA XN276.50, OUTLET SHROUD RING 5 CRACKS AT RIVETS STA XN221.25 FROM 4 TO 6 O'CLOCK POSITIONS, DIAPHRAGM BRACKET STA XN236.50 2 INCH CRACK AT THE 8 O'CLOCK POSITION AND 1 INCH CRACK AT 6 O'CLOCK POSITION, .5 INCH CRACK STA XN240 AND 1 INCH CRACK STA XN275.50 ON O/B SIDE SKIN BRACKET, 3 INCH HOLE CHAFED IN CENTER RADIATION SHIELD STA 237.00, 6TH AND 7TH FRAME TO EXHAUST PLATE L ANGLES CRACKED, 3RD FRAME STA XN227.35 CRACKED, LOOSE RIVETS ON 3RD FRAME L ANGLE STA XN227.25, FRAME STA 236.50 CRACKED AT 4, 6 AND 8 O'CLOCK POSITIONS.  RE
